| Catalog Number |
PR-35552-HPHNL |
| Medical Device Problem Codes |
Material Separation (1562); Separation Problem (4043)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: "picc was being inserted in interventional radiology.Picc inserted through peel away sheath however when they were peeling sheath away, it broke and left part of it inside the patient's arm and they could not access it.As they were in ir, they ended up going femorally and removing the sheath and then the picc.A new picc was inserted without incident.Medical intervention: inserted catheter via femoral vein to approach sheath to hook it and remove it from vein.Another attempt at the procedure was successfully completed.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description